EconPapers    
Economics at your fingertips  
 

Generating random networks from a given distribution

Nathan Carter, Charles Hadlock and Dominique Haughton

Computational Statistics & Data Analysis, 2008, vol. 52, issue 8, 3928-3938

Abstract: Several variations are given for an algorithm that generates random networks approximately respecting the probabilities given by any likelihood function, such as from a p* social network model. A novel use of the genetic algorithm is incorporated in these methods, which improves its applicability to the degenerate distributions that can arise with p* models. Our approach includes a convenient way to find the high-probability items of an arbitrary network distribution function.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(08)00024-8
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:52:y:2008:i:8:p:3928-3938

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:csdana:v:52:y:2008:i:8:p:3928-3938